# SDR SWAA2019071534794

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 42,766 hours, 21,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER CRACKED BETWEEN LBL 54.21 TO LBL 50.  REPAIRED BARRIER PER EA.
